JOURNAL BROWSE
Search
Advanced SearchSearch Tips
THE NONEXISTENCE OF CONFORMAL DEFORMATIONS ON SPACE-TIMES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 32, Issue 1,  2010, pp.85-89
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2010.32.1.085
 Title & Authors
THE NONEXISTENCE OF CONFORMAL DEFORMATIONS ON SPACE-TIMES
Jung, Yoon-Tae; Lee, Sang-Cheol;
  PDF(new window)
 Abstract
In this paper, when N is a compact Riemannian manifold, we discuss the nonexistence of conformal deformations on space-times M
 Keywords
warped product;scalar curvature;conformal deformation;
 Language
English
 Cited by
1.
THE NONEXISTENCE OF CONFORMAL DEFORMATIONS ON SPACE-TIMES (II),;

호남수학학술지, 2011. vol.33. 1, pp.121-127 crossref(new window)
1.
THE NONEXISTENCE OF CONFORMAL DEFORMATIONS ON SPACE-TIMES (II), Honam Mathematical Journal, 2011, 33, 1, 121  crossref(new windwow)
2.
The Nonexistence of Conformal Deformations on Riemannian Warped Product Manifolds, Journal of the Chosun Natural Science, 2012, 5, 1, 42  crossref(new windwow)
3.
SPHERICAL NEWTON DISTANCE FOR OSCILLATORY INTEGRALS WITH HOMOGENEOUS PHASE FUNCTIONS, Honam Mathematical Journal, 2011, 33, 1, 1  crossref(new windwow)
 References
1.
P. Aviles and R. McOwen, Conformal deformation to constant negative scalar curvature on noncompact Riemannian manifolds, Diff. Geom. 27 (1988), 225-239.

2.
J.K. Seem, P.E. Ehrlich and Th.C. Powell, Warped product manifolds in relativity, Selected Studies (Th.M. Rassias, C.M. Rassias, eds.), North-Holland, 1982, 41-56.

3.
J.L. Kazdan and F.W. Warner, Scalar curvature and conformal deformation of Riemannian structure, J.Diff.Geo. 10(1975), 113-134.

4.
J,L. Kazdan and F.W. Warner, Existence and conformal deformation of metrics with prescribed Guassian and scalar curvature, Ann. of Math. 101(1975), 317-331. crossref(new window)

5.
M.C. Leung, Conformal scalar curvature equations on complete manifolds, Comm. in P.D.E. 20 (1995), 367-417 crossref(new window)

6.
M,C. Leung, Conformal deformation of warped products and scalar curvature functions on open manifolds, preprint.

7.
M.C.Leung, Uniqueness of Positive Solutions of the Equation $\Delta_{g0}$+$c_nu$ =$$c_nu^{\frac{n+2}{n-2}}$$ and Applications to Conformal Transformations, preprint.

8.
A. Ratto, M, Rigoli and C. Setti, On the Omori-Yau maximum principle and its applications to differential equations and geometry, J. Functional Analysis 134(1995), 486-510. crossref(new window)